Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 2, NWS Miami, FL

January 19, 2019

NWS Miami, FL issued this small craft advisory at Jan 19, 2019, 8:33 AM EST. It took effect at Jan 20, 2019, 12:00 AM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2019, 8:33 AM EST (13:33 UTC)
In effect from
Jan 20, 2019, 12:00 AM EST
Expired
Jan 21, 2019, 8:52 AM EST
In force
33 hr
Issued by
NWS Miami, FL

The text

As transmitted.

098 
WHUS72 KMFL 191333
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
833 AM EST Sat Jan 19 2019

AMZ650-651-670-671-192145-
/O.NEW.KMFL.SC.Y.0002.190120T0500Z-190121T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
833 AM EST Sat Jan 19 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST SUNDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect from midnight tonight to 7 PM EST
Sunday.

* Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
8 follow-up statements
691 
WHUS72 KMFL 192149
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
449 PM EST Sat Jan 19 2019

AMZ650-651-670-671-200600-
/O.CON.KMFL.SC.Y.0002.190120T0500Z-190121T0000Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
449 PM EST Sat Jan 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM EST SUNDAY...

* Winds and Seas...Southwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
802 
WHUS72 KMFL 200756
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
256 AM EST Sun Jan 20 2019

AMZ630-GMZ656-657-676-210000-
/O.EXB.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
256 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

The National Weather Service in Miami has issued a Small Craft
Advisory, which is in effect until 1 AM EST Monday.

* Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ650-651-670-671-210000-
/O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
256 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...West winds 20 to 25 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
148 
WHUS72 KMFL 201203
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
703 AM EST Sun Jan 20 2019

AMZ610-202015-
/O.NEW.KMFL.SI.Y.0001.190120T1203Z-190120T2300Z/
Lake Okeechobee-
703 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

The National Weather Service in Miami has issued a Small Craft
Advisory for winds, which is in effect until 6 PM EST this
evening.

* Winds...West 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 21 to
33 knots are expected. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-650-651-670-671-GMZ656-657-676-202015-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
703 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...Northwest winds 20 to 25 kt with gusts up to 
  35 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
169 
WHUS72 KMFL 201346
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
846 AM EST Sun Jan 20 2019

GMZ656-657-676-202200-
/O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
846 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ610-202200-
/O.CON.KMFL.SI.Y.0001.000000T0000Z-190120T2300Z/
Lake Okeechobee-
846 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
EST THIS EVENING...

* Winds...West 20 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 21 to
33 knots are expected. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-650-651-670-671-202200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
846 AM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...West winds 20 to 25 kt with gusts up to 35 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
369 
WHUS72 KMFL 202119
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
419 PM EST Sun Jan 20 2019

AMZ610-202300-
/O.CON.KMFL.SI.Y.0001.000000T0000Z-190120T2300Z/
Lake Okeechobee-
419 PM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
EST THIS EVENING...

* Winds...Northwest 15 to 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 21 to
33 knots are expected. Inexperienced mariners, especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ630-650-651-670-671-210530-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
419 PM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* Winds and Seas...Northwest winds 20 to 25 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ656-657-676-210530-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
419 PM EST Sun Jan 20 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* Winds and Seas...North winds 15 to 25 kt with gusts up to 30 
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
985 
WHUS72 KMFL 210549
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1249 AM EST Mon Jan 21 2019

AMZ630-650-651-670-671-210700-
/O.EXP.KMFL.SC.Y.0002.000000T0000Z-190121T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1249 AM EST Mon Jan 21 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

Winds have dropped below advisory criteria over the Atlantic
waters. Small Craft should still exercise caution over the
Atlantic waters.

$$

GMZ656-657-676-211200-
/O.CON.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1249 AM EST Mon Jan 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* Winds and Seas...North around winds 15 kt with gusts up to 20 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
849 
WHUS72 KMFL 210851
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
351 AM EST Mon Jan 21 2019


GMZ656-657-211000-
/O.CAN.KMFL.SC.Y.0002.000000T0000Z-190121T1200Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
351 AM EST Mon Jan 21 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

Winds and seas have begun to diminish in the nearshore Gulf
waters. Small craft should exercise caution this morning in 
nearshore Gulf waters.

$$

GMZ676-211500-
/O.EXT.KMFL.SC.Y.0002.000000T0000Z-190121T1500Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
351 AM EST Mon Jan 21 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* Winds and Seas...Northeast around winds 15 kt with gusts up to 
  20 kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

http://www.weather.gov/miami
395 
WHUS72 KMFL 211352
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
852 AM EST Mon Jan 21 2019

GMZ676-211500-
/O.CAN.KMFL.SC.Y.0002.000000T0000Z-190121T1500Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
852 AM EST Mon Jan 21 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

Northwest winds 15-20 kts and 4-6 ft seas will continue until this
evening. Mariners should still use caution. 

$$

http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 6:41 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jan 19, 6:41 AM EST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Miami FL
641 AM EST Sat Jan 19 2019

.AVIATION...
Cold front moving through the area late in the period will be the
main weather-maker. It will likely be accompanied by some showers,
and a thunderstorm or two cant be ruled out overnight into early
Sunday. VFR conditions should prevail but some MVFR CIGs (and
possibly VSBY in heavier showers) are possible, and this may need
to be included in TAFs at a later time. SE wind today will
increase to 10-15 KT by afternoon, then gradually veer SW at
similar speeds tonight. NW wind is expected after 12z Sunday.

&&

.PREV DISCUSSION... /issued 351 AM EST Sat Jan 19 2019/

DISCUSSION...
TODAY: High pressure has shifted east over the Atlantic with winds
veering southerly to southwesterly ahead of an approaching cold
front. Temperatures will be above average with high temps along
the east coast in the upper 70s approaching 80 degrees today.

TONIGHT THROUGH MONDAY: A low pressure developing over the
Southern CONUS has a cold front draped to its south moving across
eastern Texas and entering the Gulf of Mexico. Models are in
fairly good agreement with the timing of the front moving across
the Gulf today and moving into our region late tonight/ Sunday
morning. As the front approaches Sunday it will outrun most of the
upper level support. The vort max and the upper level jet will
stay north of the region, with the best chance of thunderstorms
staying to our north across Northern and Central Florida. Ahead of
the front a few showers will be possible, but overall the main
line will be a broken line of showers with a few embedded
thunderstorms possible. With any of the thunderstorms that do a
develop a few gusty winds 30 to 40 MPH will be possible. The front
should exit the region by Sunday evening allowing colder and
drier air to filter into the South Florida peninsula.

Cold Air advection behind the front will allow low temperatures
Monday morning be in the upper 30s around the Lake Okeechobee
region, low to mid 40s across the interior and Gulf Coast, with mid
to upper 40s over the east coast metro. Winds will allow the
apparent temperatures to be a few degrees colder. As of now winds
will remain elevated enough to keep the mention of frost out of the
forecast for Glades County. Will have to monitor the winds if they
relax and lighten some, then there may be some frost potential in
portions of the Lake Okeechobee region.

High pressure develops behind the front Monday and moves quickly
east into the Atlantic keeping the cold air advection short lived,
with winds becoming northeasterly Monday night helping to moderate
temperatures overnight.

TUESDAY-FRIDAY: High pressure dominates through mid-week with
easterly flow becoming southeasterly, ahead of another cold front
approaching the region. Models have come into better agreement on
timing being Thursday into Friday. Another chance of rain and cooler
temps behind the cold front.

MARINE...
Southeasterly to southerly winds ahead of an approaching
cold front moving into the region tonight into Sunday morning.
Gusty winds and increasing seas will lead to hazardous marine
conditions beginning early Sunday morning. A Small Craft advisory
will likely be required across all South Florida waters as early
as Sunday morning. Winds will increase out of the NW around 20 -25
knots with higher gust around 30 knots. Seas in the Gulf will
build 7 to 9 feet, and seas in the Atlantic build 4 to 7 feet,
with highest values in the Gulf Stream and offshore Atlantic
waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  79  65  73  45 /  10  40  60  10
Fort Lauderdale  78  67  73  48 /  10  40  60  10
Miami            79  68  74  48 /  10  40  60  10
Naples           78  64  69  45 /   0  60  60   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...33/Kelly
MARINE...33/Kelly
AVIATION...23/SBK
Hazardous weather outlook, Jan 19, 4:52 AM EST, 3 hours 41 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
452 AM EST Sat Jan 19 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
192200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
452 AM EST Sat Jan 19 2019

...MODERATE RISK OF RIP CURRENTS PALM BEACH AND GULF COAST COUNTY BEACHES...
...NEXT WAVE OF COLD TEMPERATURES SUNDAY NIGHT BEHIND A FRONT...
...HAZARDOUS BOATING CONDITIONS ATLANTIC AND GULF WATERS...

This is the hazardous outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Lightning: Isolated thunderstorms over the Gulf waters after midnight.
Strong gusty winds over 35 mph could accompany a few of the storms.

Rip currents: There is a moderate risk of rip currents along the
Palm Beach County beaches through this evening and along the Gulf Coast
beaches after midnight.

Temperature: Apparent temperature values are forecast near 45 to 50 degrees
across the interior west of Lake Okeechobee this morning.

Wind: Becoming southerly and increasing to 15 to 25 knots over the Gulf and
Atlantic waters after midnight ahead of a cold front. This will create
hazardous boating conditions for small boaters.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The rip current risk will increase to high along the Gulf Coast beaches
Sunday through Monday. The rip current risk for Atlantic beaches increases
to high Tuesday through Thursday.

In addition to rip currents, some beach erosion will be possible along Gulf
Coast beaches Sunday and Sunday night as surf increases along area
beaches.

Numerous showers along with isolated thunderstorms will be possible
across the entire area on Sunday as a cold front pushes through
during the morning and early afternoon hours. Wind gusts in excess
of 40 mph will be possible with strongest storms.

Gusty winds and building seas in the wake the front will likely lead to
hazardous marine conditions over all local waters Sunday and Monday.

Cold temperatures are expected in the wake of the front. Low
temperatures Sunday night are forecast to range from the upper 30s
across Glades and Hendry counties to the upper 40s along the East
Coast with wind chill values ranging from the low 30s to the mid
40s. Low temperatures recover some Monday night, ranging from the
mid 40s west of Lake Okeechobee to near 60 along the East Coast.
Some wind chill values in the mid to upper 40s will still be
possible Monday night from around Lake Okeechobee to the Gulf
Coast.

An elevated fire weather risk is forecast for SW Florida on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, individual spotters
are encouraged to report high wind to the National Weather Service
forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

MM/PS

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.